# SDR COMA2011031750028

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 37,736 hours, 34,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R572113881
- Condition: Cracked
- Location: Lt Wing
- Part time: 37,736 hours, 34,552 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT OF LWR WING AREA, LT MLG TRUNNION FASTENERS HOLES FOUND ONE FASTENER HOLE CRACKED.  REPAIRED LT MLG FASTENER HOLE IAW BOMBARDIER REO 601R-57-21-1388 AS REQUIRED.
